National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 620106

History of Changes from the VAERS Wayback Machine

First Appeared on 5/14/2017

VAERS ID: 620106
Age:12.0
Gender:Female
Location:Foreign
Vaccinated:2012-04-11
Onset:2013-08-01
Submitted:2015-12-23
Entered:2015-12-23
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. NM46920 / 2 UN / IM

Administered by: Other      Purchased by: Other
Symptoms: Arthralgia, Dizziness, Erythema, Fatigue, Gastrointestinal disorder, Headache, Hyperventilation, Menstrual disorder, Nausea, Neuralgia, Pain in extremity, Presyncope, Skin disorder, Cognitive disorder, Tilt table test normal, Vascular malformation

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: No other medications
Current Illness: Human papilloma virus Immunisation
Preexisting Conditions:
Diagnostic Lab Data: A tilt table test at department shows normal condition
CDC 'Split Type': WAES1512DNK011101

Write-up:Information has been received from Sanofi Pasteur MSD (MFR Control number DK-1577272925-2015001184) on 21-DEC-2015. Case received from a physician via the Health Authorities (ref. DK-DKMA-WBS-0002090) on 17-Dec-2015. A 13-year-old female adolescent patient received GARDASIL (batch number unknown) via intramuscular route on 13-Sep-2011. Other suspect products included: GARDASIL (batch number unknown, Dose 2) administered via intramuscular route on 24-Nov-2011. GARDASIL (batch number unknown, Dose 3) administered via intramuscular route on 22-Mar-2012. The patient experienced Neuropathic pain in AUG-2013, Nausea in AUG-2013, Skin disorder on an unknown date, Headache in AUG-2013, Near syncope on an unknown date, Dizziness on an unknown date, Abdominal abnormalities on an unknown date, Menstrual disorder on an unknown date, Hyperventilation on an unknown date, Cognitive disorder on an unknown date, Joint pain on unknown date, Vascular anomaly on an unknown date, Pain in feet in AUG-2013, Huge tiredness in AUG-2013, Erythema in AUG-2013 and Had a moderate to high level of activity on an unknown date. Other medicines/vaccines: unknown. The patient reports that the onset of symptoms was after the third vaccination and that it came in late summer 2013. The patient experienced headaches, sore feet, nausea, red hudplamager and great fatigue. Subsequently allocated to other reported symptoms. A tilt table test at department shows normal condition. Patient describes that before the vaccinations she had a moderate to high level of activity. The patient has total been on sick leave for 3 months from the school.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=620106&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166